X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (85) 85
Publication (7) 7
Book / eBook (5) 5
Conference Proceeding (4) 4
Web Resource (3) 3
Book Chapter (2) 2
Dissertation (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (33) 33
mathematics - algebraic geometry (24) 24
algebraic geometry (18) 18
syzygies (14) 14
algorithms (9) 9
geometry, algebraic (8) 8
mathematics, applied (8) 8
algebra (7) 7
general (6) 6
mathematics - commutative algebra (6) 6
mathematical analysis (5) 5
mathematics, general (5) 5
commutative algebra (4) 4
data processing (4) 4
free resolutions (4) 4
mathematical vectors (4) 4
algebra and number theory (3) 3
algebraische geometrie (3) 3
betti-numbers (3) 3
canonical curves (3) 3
category theory (3) 3
computer science, theory & methods (3) 3
congresses (3) 3
curves (3) 3
geometry (3) 3
geometría algebraica (3) 3
homological algebra (3) 3
ideals (3) 3
linear algebra (3) 3
moduli space (3) 3
monads (3) 3
polynomials (3) 3
resolutions (3) 3
unirationality (3) 3
14f05 (2) 2
14h10 (2) 2
14h51 (2) 2
[math.math-ag]mathematics [math]/algebraic geometry [math.ag] (2) 2
[math]mathematics [math] (2) 2
algebraic varieties (2) 2
algebras (2) 2
algorithmische geometrie (2) 2
analysis (2) 2
applications of mathematics (2) 2
bundles (2) 2
classification (2) 2
classification theory (2) 2
commutative rings and algebras (2) 2
complete intersections (2) 2
computational mathematics (2) 2
computer science (2) 2
congrès (2) 2
conjecture (2) 2
coordinate systems (2) 2
cubics (2) 2
equations (2) 2
fibrados vectoriales (2) 2
fibrés vectoriels (2) 2
functions of complex variables (2) 2
hurwitz space (2) 2
integers (2) 2
intersection (2) 2
k-theory and homology (2) 2
kodaira dimension (2) 2
komplexe algebraische mannigfaltigkeit (2) 2
kongress (2) 2
mathematical theorems (2) 2
mathematics - rings and algebras (2) 2
modules (2) 2
spaces (2) 2
surfaces (2) 2
ulrich modules (2) 2
variedades algebraicas (2) 2
varieties (2) 2
variétés algébriques (2) 2
vector bundles (2) 2
13d02 (1) 1
13d07 (1) 1
13p (1) 1
14e05 (1) 1
14h50 (1) 1
14j20 (1) 1
14m05 (1) 1
14m20 (1) 1
14q05 (1) 1
14q20 (1) 1
14q99, 13d02, 13p20 (1) 1
14xxx (1) 1
15a75 (1) 1
16e05 (1) 1
4-bar linkages (1) 1
[ math ] mathematics [math] (1) 1
[math.math-ac]mathematics [math]/commutative algebra [math.ac] (1) 1
aalgebraic varietiesaclassification theoryacongresseszautomatisch aus gbv_2011-10 2012-04-21 (1) 1
abelian surface (1) 1
acm sheaves (1) 1
adjoints (1) 1
advanced calculus (1) 1
algebrai geometria (1) 1
algebraic (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Algebra, ISSN 0021-8693, 12/2019
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 12/2017, Volume 109, Issue 6, pp. 511 - 519
In this paper we prove that the Hurwitz space $$\mathcal {H}_{9,8}$$ H 9 , 8 , which parameterizes 8-sheeted covers of $${\mathbb P }^1$$ P 1 by curves of... 
14M20 | Hurwitz space | 14Q05 | Mathematics, general | Unirationality | Mathematics | 14H51 | 14H50 | 14H10
Journal Article
Documenta Mathematica, ISSN 1431-0643, 2018, Volume 23, p. 1895–1924
Let C be a curve in P^4 and X be a hypersurface containing it. We show how it is possible to construct a matrix factorization on X from the pair (C, X) and,... 
Algebraic Geometry | Mathematics
Journal Article
Experimental Mathematics, ISSN 1058-6458, 2019, pp. 1 - 6
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 12/2017, Volume 109, Issue 6, pp. 511 - 519
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1007/s00013-017-1095-3 In this... 
Hurwitz space | Unirationality | Computer science
Journal Article
Journal of the American Mathematical Society, ISSN 0894-0347, 7/2009, Volume 22, Issue 3, pp. 859 - 888
Journal Article
Inventiones Mathematicae, ISSN 0020-9910, 10/2013, Volume 194, Issue 1, pp. 73 - 118
Inventiones Math 194 (2013), 73-118 We formulate, and in some cases prove, three statements concerning the purity or, more generally the naturality of the... 
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 07/2019, Volume 147, Issue 7, pp. 2857 - 2861
We provide a counterexample to the 1980 conjecture that the CI (Complete Intersection) operators can be chosen to commute on a sufficiently high truncation of... 
MATHEMATICS | MATHEMATICS, APPLIED | Syzygies | INTERSECTION | HOMOLOGICAL ALGEBRA | complete intersections
Journal Article
Algebraic Geometry, ISSN 2313-1691, 09/2015, Volume 2, Issue 4, pp. 489 - 507
In this note we explain how certain matrix factorizations on cubic threefolds lead to families of curves of genus 15 and degree 16 in P-4. We prove that the... 
Unirationality | Matrix factorization | Moduli of curves | BETTI-NUMBERS | MATHEMATICS | matrix factorization | unirationality | MODULI SPACE | KODAIRA DIMENSION | moduli of curves
Journal Article
Journal of the European Mathematical Society, ISSN 1435-9855, 2019, Volume 21, Issue 3, pp. 873 - 896
Let S be a regular local ring with residue field k and let M be a finitely generated S-module. Suppose that f(1), . . . , f(c) is an element of S is a regular... 
Eisenbud operators | Tor | Exterior algebras | Free resolutions | MATHEMATICS | MATHEMATICS, APPLIED | INTERSECTION | POINCARE-SERIES | RESOLUTIONS | RIGIDITY | exterior algebras | HOMOLOGICAL ALGEBRA
Journal Article
Inventiones Mathematicae, ISSN 0020-9910, 10/2013, Volume 194, Issue 1, p. 73
  (ProQuest: ... denotes formulae and/or non-USASCII text omitted; see image) We formulate, and in some cases prove, three statements concerning the purity or,... 
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 10/2013, Volume 194, Issue 1, pp. 73 - 118
We formulate, and in some cases prove, three statements concerning the purity or, more generally, the naturality of the resolution of various modules one can... 
Mathematics, general | Mathematics
Journal Article
Inventiones Mathematicae, ISSN 0020-9910, 10/2013, Volume 194, Issue 1, pp. 73 - 118
We formulate, and in some cases prove, three statements concerning the purity or, more generally, the naturality of the resolution of various modules one can... 
Bundles
Journal Article
Acta Mathematica Vietnamica, ISSN 0251-4184, 3/2019, Volume 44, Issue 1, pp. 3 - 29
We describe the equations and Gröbner bases of some degenerate K3 surfaces associated to rational normal scrolls. These K3 surfaces are members of a class of... 
Canonical curves | Canonical ribbons | K3 carpets | Green’s conjecture in positive characteristic | Mathematics, general | Mathematics | 14H51 | Primary 14H99 | K3 surfaces | Secondary 13D02
Journal Article
INVENTIONES MATHEMATICAE, ISSN 0020-9910, 10/2013, Volume 194, Issue 1, pp. 73 - 118
We formulate, and in some cases prove, three statements concerning the purity or, more generally, the naturality of the resolution of various modules one can... 
SPACE | MATHEMATICS | TWISTED CURVES | KODAIRA DIMENSION | DIVISORS | CONJECTURE
Journal Article
Journal of Algebra, ISSN 0021-8693, 2011, Volume 346, Issue 1, pp. 340 - 342
We give a lower bound for the degree of a finite apolar subscheme of a complex symmetric form , in terms of the degrees of the generators of the annihilator... 
Symmetric tensors | 13P | 14Xxx | MATHEMATICS
Journal Article
Compositio Mathematica, ISSN 0010-437X, 09/2014, Volume 150, Issue 9, pp. 1482 - 1484
Journal Article
Differential Geometry and its Applications, ISSN 0926-2245, 12/2017, Volume 55, pp. 128 - 145
In this note we suggest a new measure of the complexity of polynomials, the . Valiant's conjecture on the exponential complexity of the permanent would imply... 
Ulrich modules | Permanents | Complexity of computation | MATHEMATICS | MATHEMATICS, APPLIED | COHOMOLOGY | COHEN-MACAULAY MODULES | NUMBERS | DETERMINANT
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 04/2015, Volume 367, Issue 4, pp. 2853 - 2874
. This settles a conjecture of Manjunath and Sturmfels, as well as a conjecture of Perkinson and Wilmes.]]> 
MATHEMATICS | SANDPILES | TREES | GRAPHS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.